CD4 & WBC Follow-up
Jul 22, 2006
This is in response to the previous question I asked. I do not have any other infections (not so much as a cold). I am currently on Viread, Videx, Norvir and Epivir. My VL is undetectable. My doctor is talking about putting me on an injection that would improve my WBC, which I am all for. In fact, I wish it had been done much sooner. Is there anything else I can do? How concerned should I be about this?
Response from Dr. Holodniy
I believe your CD4 and WBC count decrease is the result of viread and videx being given together. It is well known that the combo of these two meds can result in decreased CD4 counts. I would suggest having your doctor adjust your regimen by stopping the videx and substituting something else if necessary. I would also suggest using truvada, which is a combination pill of viread and emtriva (a very close cousin of epivir).
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Red Spots After Anal Sex Without Condom Does It Mean I Have HIV
- Painful Red Spots After Open Mouth Kissing Worried I Have HIV
- Swollen Lymph Glands After Rubbing Vagina Worried I Have HIV
- Bleeding During A Pap Smear
- Can I Mix Fluconazole And Monistat?
- Iodine Usefulness For Vaginal Infections
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.